# SDR AALA202411180362

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 68,231 hours, 28,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT AFT MEGAPHONE IS INOPERATIVE. FOUND MEGAPHONE TO BE MISSING BATTERIES, INSTALLED BATTERIES AND OPERTIONAL CHECKED GOOD. PER AMM 25-64-00.
